# SDR ASAA2023051943281

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 65,477 hours, 26,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS "EXIT" SIGN NEAR R-1 DOOR COVER HAS FALLEN OFF. GROUNDED - YES. RESECURED "EXIT" SIGN COVER NEAR R-1 DOOR AS REQUIRED.
